# SDR COZA20200411130

- Difficulty date: April 9, 2020
- Submitted: April 12, 2020
- Operation: Air carrier
- Aircraft: N733KA
- Make and model: Boeing 737-86N
- Aircraft serial: 28643
- Aircraft time: 47,202 hours, 29,180 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 125334D1
- Part serial: T90204
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WING FUEL TANKS BECAME IMBALANCED BY 800 LBS. AFTER THE CENTER FUEL TANK WAS EMPTIED.  THE FUEL CROSSFEED VALVE WAS DETERMINED TO BE LEAKING.  REPLACED THE FUEL CROSSFEED VALVE WITH NO FURTHER INDICATIONS OF FUEL LEAKAGE.
